Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Asymptotic expansions for a class of elliptic difference schemes
HTML articles powered by AMS MathViewer

by Göran Starius PDF
Math. Comp. 37 (1981), 321-326 Request permission


In this paper, we derive an asymptotic expansion of the global error for Kreiss’ difference scheme for the Dirichlet problem for Poisson’s equation. This scheme, combined with a deferred correction procedure or the Richardson extrapolation technique, yields a method of accuracy at least $O({h^{6.5}})$ in ${L_2}$, where h is the mesh length.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65N15, 65B05
  • Retrieve articles in all journals with MSC: 65N15, 65B05
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Math. Comp. 37 (1981), 321-326
  • MSC: Primary 65N15; Secondary 65B05
  • DOI:
  • MathSciNet review: 628698